Advances in Operator Theory
- Adv. Oper. Theory
- Volume 4, Number 1 (2019), 215-225.
General exponential dichotomies: from finite to infinite time
We consider exponential dichotomies on finite intervals and show that if the constants in the notion of an exponential dichotomy are chosen appropriately and uniformly on those intervals, then there exists an exponential dichotomy on the whole line. We consider the general case of a nonautonomous dynamics that need not be invertible. Moreover, we consider both cases of discrete and continuous time.
Adv. Oper. Theory, Volume 4, Number 1 (2019), 215-225.
Received: 4 May 2018
Accepted: 27 June 2018
First available in Project Euclid: 7 July 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Barreira, Luis; Valls, Claudia. General exponential dichotomies: from finite to infinite time. Adv. Oper. Theory 4 (2019), no. 1, 215--225. doi:10.15352/aot.1805-1364. https://projecteuclid.org/euclid.aot/1530928842